# SDR P5CA2016050500097

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,543 hours, 19,509 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT COOLING, EICAS MESSAGE ON 2 MIN BEFORE LANDING.  DIFFERENTIAL PRESSURE SWITCH IAW AMM 21-52-29, EQUIPMENT COOLING TEST PASSED, NO DEFECTS NOTED AT THIS TIME.
